# SDR U2RA202008040002

- Difficulty date: August 4, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311U2060124
- Condition: Damaged
- Location: Nr 1 Nacelle
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 54-153-01-01, ENLARGED BOLT HOLES NOTED ON NUMBER 1 PYLON PANEL NUMBER 452EL.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20298-8.
